# SDR HALA2013040600035

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 18,892 hours, 45,416 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0651
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK, NR 1 TIRE FAILURE ON TAKE OFF.   R & R NR 1 MLG WHEEL IAW AMM 32-41-01.  SPIN CHECK OK.  MLG TIRES 2,3,4 CONDITION AND SECURITY CHECKED OK.
